# SDR QMLA2010111110075

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N350LF
- Make and model: Snias AS350B3
- Aircraft serial: 4529
- Aircraft time: 848 hours, 2,557 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing Race
- Part number: 704A33653109
- Condition: Debonded
- Location: Main Rotor Mast
- Part time: 848 hours, 2,557 cycles
- Component: Mast
- Component part number: 350A37129004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAST BEARING INNER RACE HAS BECOME DEBONDED FROM THE MAIN ROTOR SHAFT.
